# SDR SWAA2023052451027

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 46,014 hours, 27,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS COVER MISSING AT 1 ABC<[01] OK TO CONT PER MEL 33-15-02 SP1 AUTH 135907;[02] INSTALLED NEW LENS AS REQUIRED PER MM 33-51-03
